Spaceability on Morrey Spaces

In this paper, as a main result for Morrey spaces, we prove that the set (formula presented), where 0 < q < p < ∞. © 2022 Academic Center for Education, Culture and Research TMU.

Authors
Sawano Y. 1, 2 , Tabatabaie S.M.3
Publisher
Iranian Academic Center for Education, Culture and Research
Number of issue
1
Language
English
Pages
219-225
Status
Published
Volume
17
Year
2022
Organizations
  • 1 Department of Mathematics, Tokyo Metropolitan University, 1-1, Minami-Ohsawa, Tokyo, Hachioji, 192-0397, Japan
  • 2 Department of Mathematics Analysis and the Theory of functions, Peoples’ Friendship University of Russia, Moscow, Russian Federation
  • 3 Department of Mathematics, University of Qom, Qom, Iran
Keywords
Banach spaces; Morrey spaces; Spaceability

Other records